EXPONENTIAL INTEGRATORS FOR STOCHASTIC SCHRÖDINGER EQUATIONS DRIVEN BY ITÔ NOISE

Rikard Anton, David Cohen

Journal of Computational Mathematics ›› 2018, Vol. 36 ›› Issue (2) : 276-309.

PDF(320 KB)
PDF(320 KB)
Journal of Computational Mathematics ›› 2018, Vol. 36 ›› Issue (2) : 276-309. DOI: 10.4208/jcm.1701-m2016-0525

EXPONENTIAL INTEGRATORS FOR STOCHASTIC SCHRÖDINGER EQUATIONS DRIVEN BY ITÔ NOISE

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2018, 36(2): 276-309 https://doi.org/10.4208/jcm.1701-m2016-0525

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(320 KB)

Accesses

Citation

Detail

Sections
Recommended

/